# SDR SCNA96108

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1518344
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR SUPPORT NEXT TO L2 DOOR, BS 1030.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED AND INSTALLED A NEW SUPPORT IN ACCORDANCE WITH B727 SRM 51-40-4.
